# SDR CALA2025042104073

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N17002
- Make and model: Boeing 787-10
- Aircraft serial: 40930
- Aircraft time: 25,565 hours, 3,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PRESSURE GUAGE UNREADABLE DOOR 1L SLIDE VIEWPORT DIRTY. CLEANED VIEWPORT, PRESSURE VISIBLE, PRESSURE IN THE GREEN BAND.
